Volume 18, issue 3 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Generating families and augmentations for Legendrian surfaces

Dan Rutherford and Michael G Sullivan

Algebraic & Geometric Topology 18 (2018) 1675–1731
Bibliography
1 M Aganagic, T Ekholm, L Ng, C Vafa, Topological strings, D-model, and knot contact homology, Adv. Theor. Math. Phys. 18 (2014) 827 MR3277674
2 V I Arnol’d, S M Guseĭn-Zade, A N Varchenko, Singularities of differentiable maps, I : The classification of critical points, caustics and wave fronts, Birkhäuser (1985) MR777682
3 R Casals, E Murphy, Differential algebra of cubic graphs, preprint (2017) arXiv:1705.01034
4 Y V Chekanov, Critical points of quasifunctions, and generating families of Legendrian manifolds, Funktsional. Anal. i Prilozhen. 30 (1996) 56 MR1402081
5 Y Chekanov, Differential algebra of Legendrian links, Invent. Math. 150 (2002) 441 MR1946550
6 G Dimitroglou Rizell, Knotted Legendrian surfaces with few Reeb chords, Algebr. Geom. Topol. 11 (2011) 2903 MR2846915
7 G Dimitroglou Rizell, Lifting pseudo-holomorphic polygons to the symplectisation of P × and applications, Quantum Topol. 7 (2016) 29 MR3459958
8 T Ekholm, Morse flow trees and Legendrian contact homology in 1–jet spaces, Geom. Topol. 11 (2007) 1083 MR2326943
9 T Ekholm, Rational SFT, linearized Legendrian contact homology, and Lagrangian Floer cohomology, from: "Perspectives in analysis, geometry, and topology" (editors I Itenberg, B Jöricke, M Passare), Progr. Math. 296, Springer (2012) 109 MR2884034
10 T Ekholm, J B Etnyre, L Ng, M G Sullivan, Knot contact homology, Geom. Topol. 17 (2013) 975 MR3070519
11 T Ekholm, J Etnyre, M Sullivan, Orientations in Legendrian contact homology and exact Lagrangian immersions, Internat. J. Math. 16 (2005) 453 MR2141318
12 T Ekholm, J Etnyre, M Sullivan, Legendrian contact homology in P × , Trans. Amer. Math. Soc. 359 (2007) 3301 MR2299457
13 D Fuchs, Chekanov–Eliashberg invariant of Legendrian knots : existence of augmentations, J. Geom. Phys. 47 (2003) 43 MR1985483
14 D Fuchs, T Ishkhanov, Invariants of Legendrian knots and decompositions of front diagrams, Mosc. Math. J. 4 (2004) 707 MR2119145
15 D Fuchs, D Rutherford, Generating families and Legendrian contact homology in the standard contact space, J. Topol. 4 (2011) 190 MR2783382
16 A Hatcher, J Wagoner, Pseudo-isotopies of compact manifolds, 6, Soc. Math. France (1973) MR0353337
17 M B Henry, Connections between Floer-type invariants and Morse-type invariants of Legendrian knots, Pacific J. Math. 249 (2011) 77 MR2764942
18 M B Henry, D Rutherford, Equivalence classes of augmentations and Morse complex sequences of Legendrian knots, Algebr. Geom. Topol. 15 (2015) 3323 MR3450763
19 F Laudenbach, On the Thom–Smale complex MR1185803
20 J Milnor, Lectures on the h-cobordism theorem, Princeton Univ. Press (1965) MR0190942
21 E Murphy, Loose Legendrian embeddings in high dimensional contact manifolds, preprint (2012) arXiv:1201.2245
22 L Ng, Framed knot contact homology, Duke Math. J. 141 (2008) 365 MR2376818
23 L Ng, D Rutherford, V Shende, S Sivek, E Zaslow, Augmentations are sheaves, preprint (2015) arXiv:1502.04939
24 P E Pushkar’, Y V Chekanov, Combinatorics of fronts of Legendrian links, and Arnol’d’s 4–conjectures, Uspekhi Mat. Nauk 60 (2005) 99 MR2145660
25 D Rutherford, HOMFLY-PT polynomial and normal rulings of Legendrian solid torus links, Quantum Topol. 2 (2011) 183 MR2783131
26 D Rutherford, M G Sullivan, Cellular Legendrian contact homology for surfaces, I, preprint (2016) arXiv:1608.02984
27 D Rutherford, M Sullivan, Cellular Legendrian contact homology for surfaces, II, preprint (2016) arXiv:1608.03011
28 T L Saaty, P C Kainen, The four-color problem: assaults and conquest, Dover (1986) MR863420
29 J M Sabloff, Augmentations and rulings of Legendrian knots, Int. Math. Res. Not. 2005 (2005) 1157 MR2147057
30 J M Sabloff, L Traynor, Obstructions to Lagrangian cobordisms between Legendrians via generating families, Algebr. Geom. Topol. 13 (2013) 2733 MR3116302
31 V Shende, Generating families and constructible sheaves, preprint (2015) arXiv:1504.01336
32 V Shende, D Treumann, E Zaslow, Legendrian knots and constructible sheaves, Invent. Math. 207 (2017) 1031 MR3608288
33 L Traynor, Generating function polynomials for Legendrian links, Geom. Topol. 5 (2001) 719 MR1871403
34 D Treumann, E Zaslow, Cubic planar graphs and legendrian surface theory, preprint (2017) arXiv:1609.04892v2